# SDR ALGA085818

- Difficulty date: March 25, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N705AL
- Make and model: Skrsky S76A
- Aircraft serial: 760267
- Aircraft time: 17,132 hours
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gear
- Part number: E6898785
- Part serial: CI22059
- Condition: Defective
- Location: Gearbox
- Part time: 952 hours
- Component: Gearbox
- Component part number: 23035179
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TO COMPLIED WITH MANDATORY SERVICE BULLETIN T-075. PARTS WITH EFFECTIVE S/N'S MAY EXPERIENCE A PROBLEM THAT COULD RESULT IN A N2 DECOUPLE EVENT. REMOVED AND REPLACED. SENT PART TO MFG.
